# SDR SWAA120597

- Difficulty date: January 26, 2012
- Submitted: January 27, 2012
- Operation: Air carrier
- Aircraft: N346SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 24153
- Aircraft time: 73,733 hours, 64,779 cycles
- System (JASC): 5714 · Wing, Center Box
- Part: Stiffener
- Part number: 111A2401
- Condition: Cracked
- Location: Center Wing Box
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED 24Y CHECK, FOUND FUEL TANK EXTERNAL STIFFENER CRACKED AT BS 548, LBL 57.  REMOVED AND REPLACED STIFFENER PER SRM.
